# SDR JR2R20241207508

- Difficulty date: December 7, 2024
- Submitted: December 7, 2024
- Operation: General aviation
- Aircraft: N86316
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000438
- Aircraft time: 21,040 hours, 12,835 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 17116211003
- Condition: Dented
- Location: Zone 500
- Part time: 21,040 hours, 12,835 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PANEL 551AB IS DENTED AND SCREW HOLE IS ELONGATED
